# SDR AALA202210039737

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 58,329 hours, 24,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY CEILING CENTER EMERGENCY LIGHT HAS ONE BULB INOPERATIVE, RIGHT OF EXIT SIGN. REPLACED LAMP ON EMERGENCY EXIT SIGN (LIGHT SIDE) AT AFT GALLEY CEILING CENTER IN ACCORDANCE WITH 33-51-01-960-801.
